I’ve had yeast infections before. But this time I’ve gotten completely different side effects then I normally do. I got 2 pimple like bumps on my labia the day after, which I read can happen. They have already gone down and size. And it burns when I pee, not every time, but when it does its be annoying. But it doesn’t feel the same as when I’ve gotten a UTI. It feels like it’s towards the very end like some got stuck up there. But it’s been 2 days. I also read that can happen, but does it really?Answer this question Responses
No responses have yet been posted. Add your response to this question.Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.Search Similar Questions Monistat-1 - so I used the Monistat 1 ovule tonight after mild symptoms of a yeast infection (is?
Updated 1 May 2014 • 1 answerI used Monistat 3 and just finished the it last night.is it normal to still itch and burn a little?
Updated 17 Nov 2017 • 2 answersMonistat-1 - I was showing symptoms of a yeast infection. Once I put in the Monistat 1 it started?
Updated 12 Aug 2016 • 2 answersHello, I have a light yeast infection according to my doctor and she told me to use monistat, so I?
Updated 4 Jan 2016 • 1 answerMonistat-1 - is it normal to have white thick discharge the same day when using Monistat?
Updated 23 Oct 2018 • 1 answer
Drugs database for comprehensive prescription and patient information
© Copyright 2020 AZDOKTER.COM - All rights reserved.